Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diarrhea, upset stomach, night sweats, back pain, nausea. Cure for symptoms?

For the past three days I been having several different symptoms and I am really curious to what may be causing them. I have been waking up sweating in the middle of the night. I was having back pain also. My stool has been runny and almost everything upsets my stomach . Although I have been nauseous there has been no vomiting .
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there could be possibility of acute bacterial gastroenteritis.
Presence of body ache, watery diarrhea and gastric upset suggests the diagnosis.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should go for complete blood count, serum electrolytes and renal function test.
You should take complete antibiotic therapy, probiotics, antispasmodics and muscle relaxants.
You should maintain your hydration by taking potassium rich supplements.
Avoid milk and all milk related products such as cheese and butter.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor